# SDR CTYA2016040100000

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N46CV
- Make and model: Beech C90
- Engine: Pwa PT6A60
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Part time: 14,919 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, M, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE RUNNING HOTTER THAN NORMAL, LACK OF POWER.
